# SDR 2001UALA01323

- Difficulty date: July 6, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 28,978 hours, 21,508 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT SIDE CRACKED AT THIRD STOP FITTING CUTOUT.  REMOVED DAMAGE.  INSTALLED DOUBLER.  MAJOR REPAIR ACCOMPLISHED.
